# SDR QXEA0001161

- Difficulty date: May 5, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N829PH
- Make and model: Dhav DHC8102
- Aircraft serial: 304
- Aircraft time: 21,660 hours, 30,256 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 7863916
- Condition: Malfunctioned
- Location: Engine Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

PDX- AFTER NORMAL TAKEOFF AT PDX ON CLIMBOUT, TORQUE ON NR 1 ENGINE STARTED DROPPING OFF.  A 45 PERCENT TORQUE DIFFERENCE ON NR 1, 2.3 INCH SPLIT ON POWER LEVERS.  AT CRUISE 50 PERCENT ON NR 1, 90 PERCENT ON NR 2.  AIRCRAFT RETURNED TO FIELD, UNEVENTFUL LANDING OCCURRED.  REMOVED AND REPLACED NR 1 HMU AND FUEL PUMP ASSEMBLY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  FUEL PUMP (P/N 3037610).
